Alert archive / Idaho / Lake Wind Advisories in 2022
Lake Wind Advisory 21, NWS Pocatello, ID
NWS Pocatello, ID issued this lake wind advisory at Sep 22, 2022, 1:51 AM MDT for Bannock County, Bingham County, Power County, Idaho. It took effect at Sep 22, 2022, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2022, 1:51 AM MDT (07:51 UTC)
- In effect from
- Sep 22, 2022, 12:00 PM MDT
- Expired
- Sep 22, 2022, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pocatello, ID
Counties Bannock County, ID, Bingham County, ID, Power County, ID
The radar
The Pocatello radar (KSFX), 32 km from the middle of the area, began a volume at 07:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 00:00Z, 7.9 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 133 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1986 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 202 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
541 WWUS75 KPIH 220751 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 151 AM MDT Thu Sep 22 2022 IDZ052-222100- /O.NEW.KPIH.WI.Y.0026.220922T1800Z-220923T0200Z/ Arco/Mud Lake Desert- Including the cities of Mud Lake, INL, and Craters of the Moon NM 151 AM MDT Thu Sep 22 2022 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Arco/Mud Lake Desert including Craters of the Moon. * WHEN...From noon today to 8 PM MDT this evening. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ054-222100- /O.NEW.KPIH.LW.Y.0021.220922T1800Z-220923T0200Z/ Lower Snake River Plain- Including the cities of Pocatello, Blackfoot, American Falls, Shelley, and Fort Hall 151 AM MDT Thu Sep 22 2022 ...LAKE WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... * WHAT...Southwest winds 20 to 25 mph with gusts up to 35 mph expected. * WHERE...American Falls Reservoir. * WHEN...From noon today to 8 PM MDT this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
2 follow-up statements
498 WWUS75 KPIH 221937 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 137 PM MDT Thu Sep 22 2022 IDZ052-230200- /O.CON.KPIH.WI.Y.0026.000000T0000Z-220923T0200Z/ Arco/Mud Lake Desert- Including the cities of Mud Lake, INL, and Craters of the Moon NM 137 PM MDT Thu Sep 22 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Southwest winds 20 to 30 mph with gusts up to 45 mph expected. * WHERE...Arco/Mud Lake Desert including Craters of the Moon. * WHEN...until 8 PM MDT this evening. * IMPACTS...Gusty winds could make driving difficult, especially for high profile vehicles. Unsecured objects may be blown around. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IDZ054-230200- /O.CON.KPIH.LW.Y.0021.000000T0000Z-220923T0200Z/ Lower Snake River Plain- Including the cities of Pocatello, Blackfoot, American Falls, Shelley, and Fort Hall 137 PM MDT Thu Sep 22 2022 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...Southwest winds 20 to 25 mph with gusts up to 35 mph expected. * WHERE...American Falls Reservoir. * WHEN...until 8 PM MDT this evening. * IMPACTS...Strong winds and rough waves on area lakes will create hazardous conditions for small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Boaters on area lakes should use extra caution since strong winds and rough waves can overturn small craft. && $$ For more information from the National Weather Service visit https://weather.gov/pocatello
477 WWUS75 KPIH 230208 NPWPIH URGENT - WEATHER MESSAGE National Weather Service Pocatello ID 808 PM MDT Thu Sep 22 2022 IDZ052-230315- /O.EXP.KPIH.WI.Y.0026.000000T0000Z-220923T0200Z/ Arco/Mud Lake Desert- Including the cities of Mud Lake, INL, and Craters of the Moon NM 808 PM MDT Thu Sep 22 2022 ...WIND ADVISORY HAS EXPIRED... Winds are beginning to diminish across the region and the wind advisory has been allowed to expire. $$ IDZ054-230315- /O.EXP.KPIH.LW.Y.0021.000000T0000Z-220923T0200Z/ Lower Snake River Plain- Including the cities of Pocatello, Blackfoot, American Falls, Shelley, and Fort Hall 808 PM MDT Thu Sep 22 2022 ...LAKE WIND ADVISORY HAS EXPIRED... Winds are beginning to diminish across the American Falls Reservoir and the lake wind advisory has been allowed to expire. $$ For more information from the National Weather Service visit https://weather.gov/pocatello
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this lake wind advisory went out at Sep 21, 9:14 PM MDT, 4 hours 37 minutes earlier.
Area forecast discussion, Sep 21, 9:14 PM MDT, 4 hours 37 minutes before
Area Forecast Discussion National Weather Service Pocatello ID 914 PM MDT Wed Sep 21 2022 .UPDATE...All severe thunderstorm watches have been expired. Look for moderate to heavy rain to continue this evening mainly east of I-15 extending east to the Wyoming border. Ponding and localized flooding, especially in cities, is possible. Wyatt && PREV DISCUSSION... /issued 120 PM MDT Wed Sep 21 2022/ SHORT TERM...tonight through Thursday night. Upper low over northern California will move into eastern Oregon tonight before arriving in western Montana on Thursday. Central and eastern Idaho is under a favorable area for severe thunderstorms with over 50kts of 0-6km shear present over the region. Main severe threat includes large hail and damaging winds, an isolated tornado due to interaction with the terrain is possible but not likely because of weak low level shear. A severe thunderstorms watch is in effect for most of central and east Idaho into the early evening hours. A cold front will march through the area this evening, with cooler more stable air filtering into the region. HREF shows rounds of showers and thunderstorms moving from southwest to northeast through the night. Showers and thunderstorms will be possible through the day tomorrow, mainly across the high country. Storms are moving rather quickly which will limit the flooding threat, however, given precipitable water values of greater than 0.75" some heavy downpours are possible. As these storms advance into the upper Snake highlands, we expect the rainfall totals to mount through the night and into Thursday. Rainfall totals of 0.1-0.5" inches are likely most areas with 0.7-1.5" possible across the greater Island Park/Driggs areas. Rainfall amounts may vary greatly depending upon which areas see storms tonight. 13 LONG TERM...Friday through Wednesday The extended forecast is looking warm and dry for the most part. Ridging starts to build back in on Friday and strengthens throughout the weekend and early next week. We will still be a bit breezy on Friday as the closed low continues farther north an east with gusts around 15-25 kts. As the ridge strengthens, our temperatures will warm into the upper 70s and low 80s by Sunday and stay above average for this time of the year at least into midweek. Generally speaking, record highs next week are in the low to mid 80s, so we will be back in record-high territory with our afternoon highs Monday through Wednesday. The higher elevations will see highs in the mid to upper 70s. There is a bit of disagreement between the GFS and ECMWF on timing, but both models show a weak shortwave working its way through during the late Tuesday/Wednesday time frame. This would help flatten the ridge a bit ahead of the next potential system arriving at the end of next week. As that system is outside of the forecast period and over a week away, there are plenty of uncertainties with it and for now is just something to watch as models evolve over the next week. AMM AVIATION...18Z Wednesday - 18Z Thursday Expect showers and thunderstorms through the afternoon, evening, and overnight into Thursday. Conditions look to stay overall VFR, but CIGs/VIS will approach and could drop to MVFR when storms pass over terminals. These storms could produce some good downpours, lightning, and gusty winds. Some storms could be severe, producing 60+ mph gusts. Outside of storms, gusts around 20-25 kts will be possible, though gusts from outflow boundaries could be stronger. While the bulk of the widespread activity looks to wrap up around 12Z Thursday, spotty showers will continue through Thursday before we dry out completely by Friday morning. AMM FIRE WEATHER...A low pressure system and associated cold front will work through the region tonight. Many areas will see showers and thunderstorms with widespread wetting rains likely. Isolated to scattered showers with isolated thunderstorms are possible Thursday. Gusty winds are likely as well on Thursday with gusts of 20-25 mph possible.. 13 && .PIH WATCHES/WARNINGS/ADVISORIES... None. &&
In the hours before
Local storm report, Sep 21, 8:06 PM MDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
806 PM MDT WED SEP 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL 1 E POCATELLO 42.88N 112.45W
09/21/2022 M0.40 INCH BANNOCK ID NWS EMPLOYEE
PEA SIZED HAIL COVERING DECK.
&&Special weather statement, Sep 21, 8:08 PM MDT, 5 hours 43 minutes before
Special Weather Statement
National Weather Service Pocatello ID
808 PM MDT Wed Sep 21 2022
IDZ058>060-062-220245-
Franklin/Eastern Oneida Region ID-Bear River Range ID-
Marsh and Arbon Highlands ID-Blackfoot Mountains ID-
808 PM MDT Wed Sep 21 2022
...A strong thunderstorm will impact portions of southwestern
Caribou, northeastern Oneida, southeastern Bannock, southeastern
Power and northwestern Bear Lake Counties through 845 PM MDT...
At 808 PM MDT, Doppler radar was tracking a strong thunderstorm near
Virginia, or 14 miles south of McCammon, moving northeast at 55 mph.
HAZARD...Winds in excess of 45 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
McCammon, Lava Hot Springs, Grace, Downey, Arimo, Virginia, Hawkins
Reservoir, Niter and Malad Pass.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Idaho.
&&
LAT...LON 4230 11226 4249 11253 4282 11212 4256 11158
TIME...MOT...LOC 0208Z 226DEG 46KT 4244 11224
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
DMHSpecial weather statement, Sep 21, 8:28 PM MDT, 5 hours 23 minutes before
Special Weather Statement
National Weather Service Pocatello ID
828 PM MDT Wed Sep 21 2022
IDZ058-062-220300-
Marsh and Arbon Highlands ID-Blackfoot Mountains ID-
828 PM MDT Wed Sep 21 2022
...A strong thunderstorm will impact portions of northwestern
Caribou, north central Bannock and southeastern Bingham Counties
through 900 PM MDT...
At 828 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fort Hall Mount Putnam, or near Chesterfield Reservoir, moving
northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Chesterfield Reservoir, Fort Hall Mount Putnam and Cutthroat Trout
Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Idaho.
&&
LAT...LON 4282 11209 4290 11223 4316 11202 4305 11175
TIME...MOT...LOC 0228Z 215DEG 27KT 4290 11209
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
ECLocal storm report, Sep 21, 9:36 PM MDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
936 PM MDT WED SEP 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM FLOOD 1 SE POCATELLO 42.86N 112.45W
09/21/2022 BANNOCK ID DEPT OF HIGHWAYS
CENTER ST UNDERPASS ACCUMULATED 18-24 INCHES
OF WATER.
&&
DMHLocal storm report, Sep 21, 10:00 PM MDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1000 PM MDT WED SEP 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM FLOOD 1 SW CHUBBUCK 42.91N 112.48W
09/21/2022 BANNOCK ID FIRE DEPT/RESCUE
FLOODING REPORTED AT I-86 UNDERPASS ON
HAWTHORNE.
&&
TWLocal storm report, Sep 21, 10:04 PM MDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE POCATELLO ID
1004 PM MDT WED SEP 21 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST 22 SSE SUBLETT 42.03N 112.97W
09/21/2022 M59 MPH ONEIDA ID MESONET
PILOT GOLD ID.
0255 PM TSTM WND GST MINIDOKA 42.75N 113.49W
09/21/2022 M52 MPH MINIDOKA ID MESONET
NOAA ARL FRD.
0415 PM TSTM WND GST 12 SE SUBLETT 42.20N 112.96W
09/21/2022 M51 MPH ONEIDA ID MESONET
JUNIPER INTERCHANGE ITD.
0354 PM TSTM WND GST 20 S CRATERS OF MOON 43.13N 113.53W
09/21/2022 M53 MPH MINIDOKA ID MESONET
POTTER BUTTE RAWS.
0125 PM TSTM WND GST RICHFIELD 43.05N 114.16W
09/21/2022 M45 MPH LINCOLN ID MESONET
NOAA ARL FRD MESONET IN RICHFIELD.
0243 PM TSTM WND GST KIMAMA 42.83N 113.78W
09/21/2022 M46 MPH LINCOLN ID MESONET
KIMAMA UNION PACIFIC RR.
0200 PM TSTM WND GST 20 E HOWE 43.78N 112.60W
09/21/2022 M48 MPH JEFFERSON ID MESONET
NOAA ARL FRD ROVER SITE.
0224 PM TSTM WND GST RIRIE 43.63N 111.77W
09/21/2022 M48 MPH JEFFERSON ID MESONET
RIRIE ITD.
0450 PM TSTM WND GST 9 W MUD LAKE 43.84N 112.66W
09/21/2022 M46 MPH JEFFERSON ID MESONET
NOAA ARL FRD SPECIFIC MANUFACTURING
CAPABILITY.
0520 PM TSTM WND GST MONTEVIEW 43.93N 112.53W
09/21/2022 M53 MPH JEFFERSON ID MESONET
NOAA ARL FRD MONTEVIEW.
0239 PM TSTM WND GST 3 S STANLEY 44.17N 114.94W
09/21/2022 M45 MPH CUSTER ID MESONET
STANLEY RAWS.
0417 PM TSTM WND GST 25 N STANLEY 44.58N 114.94W
09/21/2022 M49 MPH CUSTER ID PARK/FOREST SRVC
LITTLE CREEK RAWS.
0500 PM TSTM WND GST 18 NW MUD LAKE 44.03N 112.74W
09/21/2022 M51 MPH CLARK ID MESONET
NOAA ARL FRD BLUE DOME.
0600 PM TSTM WND GST 3 S SPENCER 44.34N 112.19W
09/21/2022 M47 MPH CLARK ID MESONET
NOAA ARL FRD CHINA POINT.
0147 PM TSTM WND GST 22 WSW OAKLEY 42.12N 114.28W
09/21/2022 M46 MPH CASSIA ID PARK/FOREST SRVC
COTTON RIDGE RAWS.
0619 PM TSTM WND GST 12 NE IDAHOME 42.54N 113.21W
09/21/2022 M73 MPH CASSIA ID PARK/FOREST SRVC
RAFT RIVER RAWS.
0315 PM TSTM WND GST CRATERS OF MOON 43.42N 113.53W
09/21/2022 M47 MPH BUTTE ID MESONET
NOAA ARL FRD.
0330 PM TSTM WND GST ARCO 43.63N 113.30W
09/21/2022 M52 MPH BUTTE ID MESONET
NOAA ARL FRD.
0330 PM TSTM WND GST 18 ENE CAREY 43.40N 113.62W
09/21/2022 M51 MPH BUTTE ID MESONET
TOM CAT SUMMIT ITD.
0405 PM TSTM WND GST 10 NW ATOMIC CITY 43.55N 112.95W
09/21/2022 M47 MPH BUTTE ID MESONET
NOAA ARL FRD WASTE MANAGEMENT.
0415 PM TSTM WND GST 9 SSW HOWE 43.66N 113.07W
09/21/2022 M57 MPH BUTTE ID MESONET
NOAA ARL FRD DEAD MAN CANYON.
0420 PM TSTM WND GST 9 SSW HOWE 43.66N 113.07W
09/21/2022 M61 MPH BUTTE ID MESONET
NOAA ARL FRD DEAD MAN CANYON.
0430 PM TSTM WND GST 4 NW ATOMIC CITY 43.49N 112.87W
09/21/2022 M68 MPH BUTTE ID MESONET
ITD INL PUZZLE.
0150 PM TSTM WND GST 14 ESE IDAHO FALLS 43.42N 111.78W
09/21/2022 M45 MPH BONNEVILLE ID MESONET
PACIFICORP MESOENT.
0144 PM TSTM WND GST 10 N HAILEY 43.66N 114.30W
09/21/2022 M48 MPH BLAINE ID PARK/FOREST SRVC
OHIO GULCH RAWS.
0154 PM TSTM WND GST 10 SSW BELLEVUE 43.33N 114.33W
09/21/2022 M59 MPH BLAINE ID DEPT OF HIGHWAYS
ITD TIMMERMAN HILL.
0200 PM TSTM WND GST 3 W KETCHUM 43.69N 114.44W
09/21/2022 M55 MPH BLAINE ID MESONET
BALD MOUNTAIN.
0244 PM TSTM WND GST 10 N HAILEY 43.66N 114.30W
09/21/2022 M58 MPH BLAINE ID MESONET
OHIO GULCH RAWS.
0500 PM TSTM WND GST 9 NE ATOMIC CITY 43.54N 112.69W
09/21/2022 M45 MPH BINGHAM ID MESONET
ITD TELEGRAPH HILL.
0530 PM TSTM WND GST BLACKFOOT 43.19N 112.34W
09/21/2022 M46 MPH BINGHAM ID MESONET
NOAA ARL FRD.
0315 PM TSTM WND GST 5 SW MONTPELIER 42.27N 111.37W
09/21/2022 M46 MPH BEAR LAKE ID ASOS
BEAR LAKE COUNTY AIRPORT.
0320 PM TSTM WND GST 3 N POCATELLO 42.92N 112.47W
09/21/2022 M51 MPH BANNOCK ID MESONET
0515 PM TSTM WND GST FORT HALL 43.02N 112.45W
09/21/2022 M48 MPH BANNOCK ID MESONET
ITD FORT HALL.
0728 PM FUNNEL CLOUD 5 S POCATELLO 42.80N 112.47W
09/21/2022 BANNOCK ID NWS EMPLOYEE
TOWARDS THE PORTNEUF GAP.
0744 PM HAIL 3 NE POCATELLO 42.91N 112.43W
09/21/2022 M0.50 INCH BANNOCK ID TRAINED SPOTTER
0750 PM HAIL 1 E POCATELLO 42.88N 112.45W
09/21/2022 M0.40 INCH BANNOCK ID NWS EMPLOYEE
PEA SIZED HAIL COVERING DECK.
0811 PM FLOOD 1 SE POCATELLO 42.86N 112.45W
09/21/2022 BANNOCK ID DEPT OF HIGHWAYS
CENTER ST UNDERPASS ACCUMULATED 18-24 INCHES
OF WATER.
0947 PM FLOOD 1 SW CHUBBUCK 42.91N 112.48W
09/21/2022 BANNOCK ID FIRE DEPT/RESCUE
LOCALIZED FLOODING I-86 UNDERPASS ON
HAWTHORNE, EARLY EVENING.
&&The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 21, 6:02 PM MDT | Special Weather Statement | PIH | Oneida | 43 min |
| Sep 21, 6:32 PM MDT | Severe Thunderstorm Warning | PIH | Cassia, Power | 28 min |
| Sep 21, 6:35 PM MDT | Special Weather Statement | PIH | Oneida | 25 min |
| Sep 21, 6:51 PM MDT | Tornado Warning | PIH | Power | 24 min |
| Sep 21, 7:00 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Power | 30 min |
| Sep 21, 7:05 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Oneida, Power | 40 min |
| Sep 21, 7:21 PM MDT | Tornado Warning | PIH | Bannock, Power | 24 min |
| Sep 21, 7:44 PM MDT | Special Weather Statement | PIH | Oneida | 31 min |
| Sep 21, 7:46 PM MDT | Severe Thunderstorm Warning | PIH | Bannock, Bingham, Caribou | 29 min |
| Sep 21, 8:08 PM MDT | Special Weather Statement | PIH | Bannock | 37 min |
| Sep 21, 8:28 PM MDT | Special Weather Statement | PIH | Bannock | 32 min |
| Sep 22, 1:51 AM MDT | Wind Advisory | PIH | Bingham, Bonneville, Butte, Jefferson | 18 hr |
| Sep 22, 3:01 PM MDT | Special Weather Statement | PIH | Fremont | 29 min |
| Sep 22, 4:02 PM MDT | Special Weather Statement | PIH | Fremont | 28 min |
Nearby
Lake Wind Advisories in Idaho, 2022Every lake wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.